# SDR IPXA2015030286556

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 9,153 hours, 3,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32134
- Condition: Damaged
- Location: Bs 228-236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE SKIN DAMAGED BETWEEN STA 228.5 AND 236.5.  REMOVED DAMAGE BY BLENDING IAW SRM 53-00-01-1A-1. HFEC, NO CRACK. C/W EO 767-5330-49395A INTERIM REPAIR.
